# SDR SCNA20201116255

- Difficulty date: October 12, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT HAND CENTER SECTION UPPER CHORD ATTACH ANGLE FORWARD SIDE OF 663 BULKHEAD LBL8.  REMOVED DAMAGED SECTION OF LT CENTER UPPER CHORD ATTACH ANGLE FWD SIDE 663 BULKHEAD AND REPAIRED AREA, IAW SRM 57-10-10-2R-5.
